# SDR CALA2017123004685

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 79,737 hours, 7,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 16def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN.  INSTALLED A NEW LIGHT OPS CHECKED OK.,
